Advanced Search
MyIDEAS: Login to save this article or follow this journal

Squared skewness minus kurtosis bounded by 186/125 for unimodal distributions

Contents:

Author Info

  • Klaassen, Chris A. J.
  • Mokveld, Philip J.
  • van Es, Bert
Registered author(s):

    Abstract

    The sharp inequality for squared skewness minus kurtosis is derived for the class of unimodal distributions.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V1D-418PRTT-4/2/e9f39dcc834e2eef2f93aac9fb3f50fc
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Statistics & Probability Letters.

    Volume (Year): 50 (2000)
    Issue (Month): 2 (November)
    Pages: 131-135

    as in new window
    Handle: RePEc:eee:stapro:v:50:y:2000:i:2:p:131-135

    Contact details of provider:
    Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description

    Order Information:
    Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
    Web: https://shop.elsevier.com/order?id=505573&ref=505573_01_ooc_1&version=01

    Related research

    Keywords: Skewness Kurtosis Unimodal distributions Infinitely divisible distributions;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Gupta, A. K. & Móri, T. F. & Székely, G. J., 1994. "Testing for Poissonity-normality vs. other infinite divisibility," Statistics & Probability Letters, Elsevier, vol. 19(3), pages 245-248, February.
    2. Rohatgi, Vijay K. & Székely, Gábor J., 1989. "Sharp inequalities between skewness and kurtosis," Statistics & Probability Letters, Elsevier, vol. 8(4), pages 297-299, September.
    3. Teuscher, F. & Guiard, V., 1995. "Sharp inequalities between skewness and kurtosis for unimodal distributions," Statistics & Probability Letters, Elsevier, vol. 22(3), pages 257-260, February.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Kerman, Sean C. & McDonald, James B., 2013. "Skewness–kurtosis bounds for the skewed generalized T and related distributions," Statistics & Probability Letters, Elsevier, vol. 83(9), pages 2129-2134.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:50:y:2000:i:2:p:131-135. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.